research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
ANALYTICAL SOLUTION OF PARTIAL FRACTIONAL ORDER DIFFERENTIAL EQUATIONS

Authors: Hala A. Naje --- Alauldin N. Ahmed
Journal: Al-Nahrain Journal of Science مجلة النهرين للعلوم ISSN: (print)26635453,(online)26635461 Year: 2007 Volume: 10 Issue: 1 Pages: 94-98
Publisher: Al-Nahrain University جامعة النهرين

Loading...
Loading...
Abstract

In this paper, we extended a theory for fractional derivatives of many variables based on the definitions of the fractional calculus of single variables. The implementation of the proposed approach for solving the partial fractional differential equation is presented.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2007 (1)